# SDR USAA2012122600007

- Difficulty date: December 25, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 74,601 hours, 33,526 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 38828259
- Part serial: A552C
- Condition: Failed
- Location: Apu
- Part time: 23,388 hours, 9,227 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: F

## Discrepancy

STRONG SMELL OF FUEL IN AIRCRAFT PHX TOWER REPORTED FIRE ON APU EXHAUST.  APU FIRE BOTTLE DISCHARGED.  REMOVED AND REPLACED FUEL CONTROL UNIT (FCU) DUE TO INTERNAL FAILURE.  ALSO REPLACED APU FIRE BOTTLE.  RAN APU AND OPS CHECKED GOOD.
